Home
Home
Why Nurofen
What´s your pain?
Products
FAQ´s
Contact us
*With a 400mg dose compared to standard Paracetamol Tablets.
Always read the label. Date of preparation: May 2013, Item Number: IRL/N0414/0004i
Find out more
Nurofen 200mg Coated Tablets, Nurofen 200mg Liquid Capsules and Nurofen 5% w/w Gel contain ibuprofen.
Nurofen Express 200mg Tablets and Nurofen Express Maximum Strength 400mg tablets contain ibuprofen (as sodium dihydrate) .
For pain relief.
Nurofen Cold and Flu Film-Coated Tablets contain Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg.
For Cold and Flu Relief.
Always read the label.
Use only as directed & if symptoms persist see your healthcare professional.

Please read our terms and conditions and privacy statement. © 2010 Reckitt Benckiser. All rights reserved
Website First launched 15 Feb 2010 | Sitemap | reckittbenckiser.com

Date: Feb 2013 IRL/N/0013/002